# SDR ASAA2019072830207

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 47,152 hours, 14,001 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW OVERHEAT, CHECKLIST COMPLETED OPS NORMAL. GROUNDED - YES. ACCOMP WINDOW HEAT OVHT/ PWR TEST, TEST PASS REF AMM 30-41-11-860-004.
